# SDR ASOA201807095161

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500900
- Aircraft time: 34,145 hours, 20,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LOWER EMERGENCY LIGHT ON THE SERVICE DOOR WAS INOP. MX REMOVED AND REPLACED THE NR 2 INVERTER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
